Previous |  Up |  Next


Title: Packing measures on Euclidean spaces (English)
Author: Haase, H.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 59-66
Category: math
MSC: 28A12
MSC: 28A75
idZBL: Zbl 0645.28002
idMR: MR0932740
Date available: 2012-10-05T21:46:31Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_9.pdf 525.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo